# SDR AALA991019

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1405J
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11356
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: AAP3273A
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1487 - DURING APPROACH ORD, NOSE GEAR LIGHT DID NOT ILLUMINATE WITH GEAR DOWN.  LANDING GEAR CYCLED AND LIGHT ILLUMINATED NORMALLY WITH GEAR SELECTOR IN THE DOWN POSITION.  LANDED ORD WITHOUT INCIDENT.  REPLACED GEAR POSITION INDICATOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
